# SDR SABA010024

- Difficulty date: June 14, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Aircraft time: 13,815 hours, 20,775 cycles
- Engine: Garrtt TPE331*
- Engine time: 13,815 hours, 20,775 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 961 ON FLIGHT 5200 RDU TO CLT.  DURING TAKEOFF ROLL THE RIGHT SHOWED 80 PERCENT TORQUE.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE PERFORMED A GROUND RUN.  THE ENGINE SHOWED 100 PERCENT TORQUE.  ALL SYSTEMS OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
